# SDR B4VR202108190002

- Difficulty date: August 14, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Aircraft: N28110
- Make and model: Piper PA-44-180
- Aircraft serial: 4496513
- Aircraft time: 657 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 83744139
- Condition: Leaking
- Location: Hyd System
- Part time: 657 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT SQUAWK: HYDR PUMP ON INDICATION, RAN CHECKLIST, UPON RESETTING CIRCUIT BREAKER, GEAR SYS INDICATION CAME ON WHEN LOWERING LANDING GEAR KNOB. RAN CHECKLIST TO INCLUDE EMERG GEAR EXTEND. CORRECTIVE ACTION: INSTALLED NEW TUBE P/N83744-139 IAW PA44-180 AMM29-00-00. COMPLETED GEAR RETRACTION TEST IAW PA44-180 AMM CH 32-30-00. OPS CHECK GOOD.
